Numerical corrections of Wu's coefficients for scattering of high-frequency waves from spheres and cylinders

I. G. Lisle, J-Y Parlange, Richard Herbert Rand, M. B. Parlange, W. L. Hogarth, R. D. Braddock, H. P. Gottlieb

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

The asymptotic expansions derived for high-frequency scattering by cylinders and spheres are reexamined in detail. It is found that earlier results require small but significant corrections. The accuracy of the new analytical results is confirmed by comparison with numerical evaluations.

Original languageEnglish
Pages (from-to)555-557
Number of pages3
JournalPhysical Review Letters
Volume55
Issue number6
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this